# SDR 2024FA0000210

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: General aviation
- Aircraft: N287N
- Make and model: Cessna 525B
- Aircraft serial: 6010
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: UNKNOWN
- Condition: Activated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DECLARED AN EMERGENCY AND DIVERTED BACK TO KUOX DUE TO SMOKE INDICATION CAS MESSAGE.
